# SDR HEEA075510

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 9,117 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 206061634003
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM FUEL COCK. REPLACED WITH SERVICEABLE PART.
